New Characterizations of T2 Spaces Using Semi Open Set, Feebly Open Set, Regular Semi Open Set, and Other Related Set Subspaces

AUTHOR AND
AFFILIATION

CHARLES DORSETT
Department of Mathematics, Texas A&M University-Commerce Commerce, Texas 75429 USA

KEYWORDS:

T2 spaces, semi open sets, feebly open sets, subspaces. AMS Subject Classification: 54A05, 54B05, and 54D10

Issue Date:

April 2015

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.27 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

Within this paper, T2 spaces are further characterized using semi open set, feebly open set, regular semi open set, and other related set subspaces.

Copy the following to cite this Article:

CHARLES DORSETT, “New Characterizations of T2 Spaces Using Semi Open Set, Feebly Open Set, Regular Semi Open Set, and Other Related Set Subspaces”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016


Copy the following to cite this URL:

CHARLES DORSETT, “New Characterizations of T2 Spaces Using Semi Open Set, Feebly Open Set, Regular Semi Open Set, and Other Related Set Subspaces”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/324/


Within this paper, T2 spaces are further characterized using semi open set, feebly open set, regular semi open set, and other related set subspaces.